# SDR DXTA2025061303882

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 10,197 hours, 5,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT REMAINS ON AFTER SHUTDOWN.   PERFORMED OPERATIONAL CHECKS. OPS CHECK GOOD IAW CL-350 SMM 33-50-00
